Elliptic solutions and blow-up in an integrable Hénon–Heiles system

J C EILBECK, V Z ENOLSKII

Research output: Contribution to journalArticle

Abstract

We consider an integrable case of the Henon-Heiles system and use an isomorphism with the two-gap KdV-flow to construct families of real elliptic trajectories which are associated with two-gap elliptic solitons of the KdV equation. Some of these solutions exhibit blow-up in finite time.

Original languageEnglish
Pages (from-to)1151-1164
Number of pages14
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume124
Issue number6
DOIs
Publication statusPublished - 1994

Cite this